X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (48) 48
47l35 (46) 46
algebra (30) 30
mathematics, applied (19) 19
derivation (15) 15
mathematics, general (15) 15
nest algebra (15) 15
maps (14) 14
rings (13) 13
16w25 (12) 12
47b47 (11) 11
analysis (11) 11
nest-algebras (11) 11
operators (10) 10
triangular algebra (10) 10
operator-algebras (9) 9
additives (8) 8
banach space (8) 8
derivations (8) 8
nest algebras (8) 8
15a78 (7) 7
lattices (7) 7
mapping (7) 7
mappings (7) 7
studies (7) 7
isomorphisms (6) 6
mathematical analysis (6) 6
17b60 (5) 5
algebras (5) 5
applications of mathematics (5) 5
automorphisms (5) 5
banach spaces (5) 5
homomorphisms (5) 5
jordan derivations (5) 5
primary 47l35 (5) 5
47l75 (4) 4
generalized derivation (4) 4
images (4) 4
isomorphism (4) 4
lie derivations (4) 4
reflexive algebras (4) 4
semiprime rings (4) 4
standards (4) 4
16w10 (3) 3
17b40 (3) 3
46l10 (3) 3
47b48 (3) 3
commutators (3) 3
csl algebra (3) 3
generalized jordan derivation (3) 3
incidence algebra (3) 3
jordan derivation (3) 3
jordan ideals (3) 3
kadison-singer algebra (3) 3
kadison-singer lattice (3) 3
lie (3) 3
points (3) 3
prime-rings (3) 3
reflexive algebra (3) 3
subspaces (3) 3
triangular algebras (3) 3
triangular ring (3) 3
三角 (3) 3
16r60 (2) 2
16s50 (2) 2
17c65 (2) 2
19b10 (2) 2
additive maps (2) 2
additivity (2) 2
algebra and number theory (2) 2
atomic nest (2) 2
banach algebras (2) 2
banach-algebras (2) 2
banach空间 (2) 2
biderivation (2) 2
biderivations (2) 2
centralizer (2) 2
centralizing trace (2) 2
china (2) 2
commutativity (2) 2
commuting map (2) 2
commuting maps (2) 2
commuting trace (2) 2
convex and discrete geometry (2) 2
discrete mathematics and combinatorics (2) 2
double triangle lattice (2) 2
equivalence (2) 2
extended centroid (2) 2
functional identity (2) 2
generalized biderivations (2) 2
generalized derivations (2) 2
geometry and topology (2) 2
hochschild 2-cocycle (2) 2
idempotents (2) 2
j-subspace lattice algebra (2) 2
jordan (2) 2
jordan homomorphism (2) 2
jordan isomorphisms (2) 2
lie ideal (2) 2
lie multiplicative maps (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Algebra, ISSN 0092-7872, 12/2019, Volume 47, Issue 12, pp. 5294 - 5302
Let be a triangular algebra. We show that under suitable assumptions every generalized Lie n-derivation associated with a linear map is of the form where and Δ... 
triangular algebra | 15A78 | Derivation | generalized Lie n-derivation | 16W25 | Lie n-derivation | 47L35 | Maps | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2019, Volume 47, Issue 5, pp. 1841 - 1852
Let be a 2-torsion free commutative ring with unity, X a locally finite preordered set and the incidence algebra of X over . If X consists of a finite number... 
Lie triple derivation | 06A11 | Derivation | Primary 16W25 | Secondary 16W10 | 47L35 | incidence algebra | Incidence
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 05/2019, Volume 67, Issue 5, pp. 886 - 895
Let be an arbitrary unital *-algebra over the real or complex field , and let with . Assume that is a map. It is shown that, if satisfies for each and... 
skew product maps | 46J10 | 47B48 | algebras | nest algebra | Preserving problems | 47L35
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 04/2018, Volume 66, Issue 4, pp. 671 - 680
In this paper, we suppose that and are two rings, where has a unit element 1 and , we show that if every Jordan homomorphism from into is a homomorphism... 
Primary: 47B48 | n-homomorphism | 47C15 | Secondary: 47L35 | n-Jordan homomorphism | Homomorphism | Jordan homomorphism | MATHEMATICS | BANACH-ALGEBRAS | Homomorphisms
Journal Article
Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 2015, Volume 45, Issue 4, pp. 1357 - 1368
Let R be a commutative ring with identity and I(X, R.) the incidence algebra of a locally finite preordered set X. In this note, we characterize the... 
Derivation | Jordan derivation | Incidence algebra | MATHEMATICS | AUTOMORPHISMS | TRIANGULAR MATRIX-RINGS | incidence algebra | 16W25 | 16W10 | 47L35
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 01/2013, Volume 438, Issue 1, pp. 584 - 597
Let R be a triangular ring. The problem of describing the form of additive maps F1,F2,G1,G2:R→R satisfying functional identity F1(x)y+F2(y)x+xG2(y)+yG1(x)=0... 
Functional identity | Nest algebra | Generalized inner biderivation | 16S50 | Triangular matrix ring | Commuting map | 16R60 | 47L35 | Triangular ring | MATHEMATICS, APPLIED | ALGEBRAS | MAPS | GENERALIZED BIDERIVATIONS | CENTRALIZING MAPPINGS
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 06/2017, Volume 65, Issue 6, pp. 1158 - 1170
Let be a triangular algebra and let be a nonlinear generalized Lie derivation with an associated nonlinear map f. It is showed and f are the sum of an additive... 
16W25 | 47L35 | nonlinear generalized Lie derivation | Triangular algebra | generalized Lie derivation | MATHEMATICS | MAPS | RINGS | NEUMANN-ALGEBRAS | Algebra | Derivation | Nonlinearity | Additives | Commutators | Images
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 3/2015, Volume 81, Issue 3, pp. 427 - 434
A set of operators is said to be decomposable if each finite rank operator in it can be written as a sum of finitely many rank-1 operators in it. In this note,... 
Nest algebra | Primary 47L35 | Rank one operator | Analysis | Decomposability | Mathematics | Lie ideal | MATHEMATICS | Algebra
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 9/2013, Volume 77, Issue 1, pp. 109 - 121
Let X be a Banach space of dimension > 2. We show that every local Lie derivation of B(X) is a Lie derivation, and that a map of B(X) is a 2-local Lie... 
Lie derivation | 2-local lie derivation | Secondary 17B40 | Primary 47L35 | Analysis | Derivation | local lie derivation | Mathematics | MATHEMATICS | Computer science | Algebra
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2015, Volume 63, Issue 3, pp. 534 - 553
Using the notion of the maximal left ring of quotients, our recent result on the solutions of functional identity in triangular rings is generalized.... 
maximal left ring of quotients | biderivation | extended centroid | 16S50 | commuting map | triangular ring | nest algebra | upper triangular matrix ring | 16R60 | functional identity | 47L35 | MATHEMATICS | ALGEBRAS | BIDERIVATIONS | MAPS | Additives | Algebra | Maps | Quotients | Images | Rings (mathematics)
Journal Article
Banach Journal of Mathematical Analysis, ISSN 1735-8787, 04/2016, Volume 10, Issue 2, pp. 223 - 234
Let A be a unital algebra over a number field F. A linear mapping phi from A into itself is called a Jordan-centralized mapping at a given point G is an... 
Jordan centralizer | Centralizer | Non-self-adjoint operator algebra | Triangular algebra | MATHEMATICS | MATHEMATICS, APPLIED | triangular algebra | ISOMORPHISMS | centralizer | DERIVATIONS | non-self-adjoint operator algebra
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 08/2015, Volume 63, Issue 8, pp. 1693 - 1706
Let X be a complex Banach space with dimension greater than 1. Let be a subspace lattice of X with or . Assume that is a linear Lie -derivation. It is shown... 
derivations | Lie derivations | 47B47 | Lie n-derivations | 47L35 | reflexive algebras | MATHEMATICS | TRIPLE DERIVATIONS | Algebra | Lattices | Images | Derivation | Subspaces | Banach space | Commutators
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 08/2016, Volume 59, Issue 3, pp. 605 - 621
We define an equivalence relation between bimodules over maximal abelian self-adjoint algebras (MASA bimodules), which we call spatial Morita equivalence. We... 
2010 Mathematics subject classification: Primary 47L35 | Secondary 47L05 | MATHEMATICS | Morita equivalence | ALGEBRAS | SUBSPACES | MASA bimodules | reflexivity | Mathematics | Lattice theory | Algebra | Homomorphisms | Operators | Equivalence | Mathematical analysis | Masa
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 07/2015, Volume 63, Issue 7, pp. 1309 - 1331
Let be a triangular algebra over a commutative ring and be the centre of . Suppose that is an -bilinear mapping and that is a trace of . We describe the form... 
triangular algebra | 15A78 | nest algebra | centralizing trace | commuting trace | Lie triple isomorphism | 47L35 | HOMOMORPHISMS | AUTOMORPHISMS | DERIVATIONS | COMMUTING TRACES | MATHEMATICS | JORDAN ISOMORPHISMS | MAPS | MAPPINGS | Algebra | Matrix algebra | Mathematical analysis | Images | Isomorphism | Mapping | Standards | Rings (mathematics)
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 05/2016, Volume 64, Issue 5, pp. 863 - 869
The aim of the paper is to give a condition on which every centralizing trace of a bilinear map on triangular algebras is commuting. As an application, we give... 
triangular algebra | 15A78 | centralizing trace | 16W25 | commuting trace | Lie triple isomorphism | 47L35 | RINGS | UNITAL ALGEBRAS | N-DERIVATIONS | FUNCTIONAL IDENTITIES | MATHEMATICS | COMMUTING MAPS | IDEMPOTENTS | GENERALIZED MATRIX ALGEBRAS | Isomorphism | Paper | Algebra
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 4/2017, Volume 40, Issue 2, pp. 505 - 522
We consider the problem of describing the form of biderivations of a triangular ring. Our approach is based on the notion of the maximal left ring of... 
Nest algebra | Derivation | Mathematics | Upper triangular matrix ring | Utumi left quotient ring | Extended centroid | 15A78 | Mathematics, general | Biderivation | 16W25 | Applications of Mathematics | Triangular ring | Maximal left ring of quotients | 47L35 | MATHEMATICS | ALGEBRAS | GENERALIZED BIDERIVATIONS | COMMUTING MAPS | Quotients | Linear algebra | Rings (mathematics)
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 05/2011, Volume 59, Issue 5, pp. 571 - 594
In this article, we get a complete classification of distance preserving surjective maps Φ between nest algebras acting on separable Hilbert spaces. 
distance preservers | nest algebras | 47L35 | 47A30 | primary 47B49 | Distance preservers | Nest algebras | MATHEMATICS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 4/2016, Volume 10, Issue 4, pp. 783 - 794
Based on a bounded approximate version of LU decomposition, we calculate the topological stable rank of $${{\mathcal {A}}}_{{\mathcal {N}}}$$ A N , which is a... 
47L75 | Operator Theory | A noncommutative version of the disc algebra | 19B10 | Analysis | Mathematics, general | Mathematics | 47L35 | Topological stable rank | MATHEMATICS | MATHEMATICS, APPLIED | Algebra
Journal Article
Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 02/2015, Volume 45, Issue 1, pp. 345 - 358
Let \mathcal{L} be a \mathcal{J}-subspace lattice on a complex Banach space X and \mbox{\rm Alg\,}{\mathcal L} the associated \mathcal{J}-subspace lattice... 
mathcal J-subspace lattice algebra | derivations | generalized derivations | 47B47 | 47L35 | full-derivable point
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 08/2012, Volume 60, Issue 8, pp. 979 - 994
Let ℛ be a commutative ring with identity, A, B be unital algebras over ℛ and M be a unital (A, B)-bimodule, which is faithful as a left A-module and also as a... 
nonlinear Lie higher derivation | 16W25 | triangular algebra | 15A78 | 47L35 | MATHEMATICS | TRIPLE DERIVATIONS | MATRIX-RINGS | AUTOMORPHISMS | NEST-ALGEBRAS | Additives | Algebra | Scripts | Derivation | Nonlinearity | Mapping | Standards | Rings (mathematics)
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.